Drug interactions between cyclophosphamide and digoxin
Interactions between your drugs
Applies to: cyclophosphamide and digoxin
Some cancer drugs like cyclophosphamide can cause damage to the intestinal lining and interfere with the absorption of digoxin. Blood levels and effects of digoxin may be reduced during chemotherapy. You may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. Contact your doctor if your condition worsens or you experience increased symptoms of heart failure such as tiredness, swelling, fluid retention, sudden weight gain, difficulty breathing, shortness of breath, irregular heartbeat, or chest pain. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: digoxin
Consumer information for this minor interaction is not currently available. Some minor drug interactions may not be clinically relevant in all patients. Minor drug interactions do not usually cause harm or require a change in therapy. However, your healthcare provider can determine if adjustments to your medications are needed.
For clinical details see professional interaction data.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.
Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.